# SDR COEA2020040903807

- Difficulty date: April 8, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N807HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 432
- Aircraft time: 29,371 hours, 30,737 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 350A53001102
- Part serial: 422
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 1700/ENROUTE HNL-ITO, AIR TURNBACK  DISCREPANCY: ON CLIMB OUT AFTER TAKEOFF, RECEIVED A STICK PUSHER/SHAKER FAULT. RETURNED TO HNL. NO EMERGENCY DECLARED. LANDED WITHOUT INCIDENT. CORRECTIVE ACTION: MAINTENANCE REPLACED BOTH #1 & #2 MULTI FUNCTION COMPUTERS. OPS CHECK AND OCF GOOD.
